# SDR AALA201701219011

- Difficulty date: January 18, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 50,956 hours, 19,133 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Control Unit
- Part number: Z212H0003110
- Part serial: 212H00014087
- Condition: No Test
- Location: Zone 100
- Part time: 30,953 hours, 11,755 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OPERATIONAL CHECK OF HEATED FLOOR PANELS AT DOOR AREA PER JOB CARD 26C13025001 FAILS TEST. REPLACED FLOOR PANEL HEATING CONTROL UNIT (14DS) PER AMM 25-27-34.
